Phone:+381 11 3021005



PhD – 1984, Faculty of Mathematics, University of Belgrade

Маster’s degree – 1980, Faculty of Mathematics, University of Belgrade

Diploma – 1977, Faculty of Mathematics, University of Belgrade

Awards, grants, certificates, memberships, corporate / public service

London (Imperial College; Chelsea College of Science and Technology) (1985)

Guest professor: Iraklion (University of Creta) (1994-1996), Thessaloniki (University of Macedonia) (1997), Patras (University of Patras) (1999-2000)

Fields of teaching and research

Mathematics, Mathematical Logic, Proof Theory, Non-Classical Logics, Social Choice Theory

Courses taught

Mathematics, Mathematics 2, Маthematics 1-М, Methodology of Scientific Research, Mathematics and Modelling for Finance, Mathematics 1-D, Systems Theory 

Key references (publications and projects)

A note on some intermediate propositional calculi, Journal of Symbolic Logic 49 (1984), pp. 329-333. (MR 86b:03026; Zbl 555:03013)

On some subsystems of Dummett’s LC, Zeitschrift fur mathematishe Logik und Grundlagen der Mathematik 31 (1985), pp. 243-247. (MR 87c:03053; Zbl 598:03022)

On sequence-conclusion natural deduction systems, Journal of Philosophical Logic 14 (1985), pp. 359-377. (MR 87e:03148; Zbl 572:03033)

On certain normalizable natural deduction formulations of some propositional intermediate logics, Notre Dame Journal of Formal Logic 29 (1988), No. 4, pp. 563-568. (MR 90a:03030; Zbl. 668:03010)

A note on probabilistic validity measure in propositional calculi, Journal of the Interest Group in Pure and Applied Logics 3 (1995), pp. 721-724. (MR 97c:03075; Zbl 841.03021)

Validity measurement in some propositional calculi, Mathematical Logic Quarterly 43 (1997), pp. 550-558 (MR 98m:03050; Zbl 884.03018)

On fuzzification of propositional logics, Fuzzy Sets and Systems 108 (1999), pp. 91-98. (MR 2000d:03051; Zbl 0960.03020)

The political economy of post-communist autocracy: the continuum between dictatorship and democracy, European Political Economy Review, Vol. 2, No. 1 (2004), pp. 36-50 (coauthor with R. Pesic) 

A cut-free sequent calculus for relevant logic RW (coauthor with M. Ilić), Logic Journal of the IGPL 22(4) (2014) pp. 673-695, doi:10.1093/jigpal/jzu009 (SCI)

Impossibility theorems in multiple von Wright’s preference logic, Economic Annals LIX, No. 201 (2014) pp. 69-84.

An alternative normalization of the implicative fragment of classical logic (coauthor with M. Ilic), Studia Logica 103 2 (2015), pp. 413-446, (SCI)(DOI: 10.1007/s11225-014-9573-0)